# SDR CALA2013081690482

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,949 hours, 6,842 cycles
- Engine: Pwa PW40903
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Eng Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS FUEL LEAK POSSIBLE FUEL CONTROL OR TVBC ACTUATOR ENGINE WILL HAVE TO BE RERUN TO VERIFY.  FOUND 2.5 BLEED ACTUATOR LEAKING FROM MATING SURFACE.  CONTINUE INSTALLATION OF NEW ACTUATOR FROM MM.  PARA 3G(4) HYD ADJ TEST TO COMPLETION.
